# SDR COMA0370019

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 1,230 hours, 938 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5877 LEFT THRUST REVERSER UNSAFE MESSAGE DURING TAKE-OFF, ABORTED AND RETURNED TO THE GATE.  DEFERRED LEFT THRUST REVERSER PER MEL.
